Existence of immersed tori in manifolds of nonpositive curvature.
Journal für die reine und angewandte Mathematik, Tome 390 (1988), pp. 32-46
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1988__390_153057,
author = {Viktor Schroeder},
title = {Existence of immersed tori in manifolds of nonpositive curvature.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {32--46},
year = {1988},
volume = {390},
zbl = {0641.53042},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__390_153057/}
}
Viktor Schroeder. Existence of immersed tori in manifolds of nonpositive curvature.. Journal für die reine und angewandte Mathematik, Tome 390 (1988), pp. 32-46. http://geodesic.mathdoc.fr/item/JRAM_1988__390_153057/